MathSciNet Relay Station
MathSciNet bibliographic data
MR102693 42.00
Flett, T. M. Some more theorems concerning the absolute summability of Fourier series and power series. Proc. London Math. Soc. (3) 8 1958 357–387.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement